# SDR DHL2006809514

- Difficulty date: August 9, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 93,215 hours, 30,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 93,215 hours, 30,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR INTERIM REPAIR AT HOLD OPEN HOOK AREA STA 14.000 L-15L TO L-16L.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 08-07-06, DWG NR AB78-53-R02 REV IR DATED 07-13-06.  REMOVED EXISTING NON STANDARD REPAIR IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0.  CUT OUT AND FABRICATED REPAIR DOUBLER (AL7075T6 0.071") (2EA) INTERNAL FINGER DOUBLER (AL7075T6 0.032") AND FILLER (AL7075T6 0.050") IAW DWG AB78-53-R02.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM 51-1-21, DWG AB78-53-R02, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1.
